# SDR 07FDEA04696

- Difficulty date: October 29, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A53978224200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SEALING SECTION AT AFT CARGO DOOR C63A , P 26A-P30.  REPAIR PERFORMED BY  REPLACEMENT OF PART IAW SRM 51-72-10.
